

Author: Heinzer William
Publisher: Taylor & Francis Ltd
ISSN: 0092-7872
Source: Communications in Algebra, Vol.40, Iss.9, 2012-09, pp. : 3397-3413
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Let (R, m, k) be a normal Noetherian analytically irreducible universally catenary local domain of dimension d ≥ 1 with infinite residue field k and field of fractions k, and let I be an m-primary ideal. For P ∈ Min(m R[It]) there exists at least one
Related content


Integrally closed factor domains
Bulletin of the Australian Mathematical Society, Vol. 37, Iss. 3, 1988-06 ,pp. :


On Boolean algebras and integrally closed commutative regular rings
The Journal of Symbolic Logic, Vol. 57, Iss. 4, 1992-12 ,pp. :


The Rees Valuations of Complete Ideals in a Regular Local Ring
By Heinzer William Kim Mee-Kyoung
Communications in Algebra, Vol. 43, Iss. 8, 2015-08 ,pp. :


Models of arithmetic and closed ideals
The Journal of Symbolic Logic, Vol. 47, Iss. 4, 1982-12 ,pp. :